Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 192, NWS Atlanta, GA

June 13, 2023Crisp County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 13, 2023, 2:59 PM EDT for Crisp County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2023, 2:59 PM EDT (18:59 UTC)
Expired
Jun 13, 2023, 3:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Crisp County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:20 PM EDTHAIL 1Arabi, GAEM via law enforcement reported 1 inch hail in Arabi and surrounding locations. Spotters also reported 1 inch hail just east along I-75.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

255 
WUUS52 KFFC 131859
SVRFFC
GAC081-131945-
/O.NEW.KFFC.SV.W.0192.230613T1859Z-230613T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
259 PM EDT Tue Jun 13 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Crisp County in central Georgia...

* Until 345 PM EDT.

* At 258 PM EDT, a severe thunderstorm was located over Raines, or 7
  miles southwest of Cordele, moving east at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Cordele, Arabi, East Crisp, Fort Early, Raines, Wenona and Hatley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8394 3186 8393 3188 8393
      3192 8392 3195 8392 3197 8361 3180 8361
      3180 8380
TIME...MOT...LOC 1858Z 271DEG 31KT 3186 8385 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
4 follow-up statements
878 
WWUS52 KFFC 131909
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Tue Jun 13 2023

GAC081-131945-
/O.CON.KFFC.SV.W.0192.000000T0000Z-230613T1945Z/
Crisp GA-
309 PM EDT Tue Jun 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN CRISP COUNTY...

At 309 PM EDT, a severe thunderstorm was located over Arabi, or 8
miles south of Cordele, moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Arabi and Hatley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3184 8387 3189 8385 3190 8361 3180 8361
      3180 8380
TIME...MOT...LOC 1909Z 272DEG 30KT 3183 8376 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
535 
WWUS52 KFFC 131915
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Tue Jun 13 2023

GAC081-131945-
/O.CON.KFFC.SV.W.0192.000000T0000Z-230613T1945Z/
Crisp GA-
315 PM EDT Tue Jun 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN CRISP COUNTY...

At 314 PM EDT, a severe thunderstorm was located over Arabi, or 8
miles north of Ashburn, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arabi and Hatley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3181 8383 3183 8384 3187 8380 3190 8361
      3180 8361 3180 8380
TIME...MOT...LOC 1914Z 271DEG 31KT 3182 8370 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
725 
WWUS52 KFFC 131922
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Tue Jun 13 2023

GAC081-131945-
/O.CON.KFFC.SV.W.0192.000000T0000Z-230613T1945Z/
Crisp GA-
322 PM EDT Tue Jun 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN CRISP COUNTY...

At 322 PM EDT, a severe thunderstorm was located over Sibley, or 7
miles north of Ashburn, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arabi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8377 3188 8361 3180 8361 3180 8378
TIME...MOT...LOC 1922Z 275DEG 23KT 3181 8368 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
524 
WWUS52 KFFC 131936
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
336 PM EDT Tue Jun 13 2023

GAC081-131946-
/O.EXP.KFFC.SV.W.0192.000000T0000Z-230613T1945Z/
Crisp GA-
336 PM EDT Tue Jun 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRISP COUNTY WILL
EXPIRE AT 345 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3185 8377 3188 8361 3180 8361 3180 8378
TIME...MOT...LOC 1936Z 271DEG 31KT 3180 8355 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:52 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 13, 1:52 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
152 PM EDT Tue Jun 13 2023

...New 18Z Aviation Discussion...

.UPDATE...
Issued at 144 PM EDT Tue Jun 13 2023

:)

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 452 AM EDT Tue Jun 13 2023

As anticipated quasi-zonal flow aloft has settled over the area this
morning with westerly flow at the surface. Sufficient lift from a
front stalled across the FFC/TAE border will aid in storm coverage
increasing this afternoon. Despite the zonal flow help from a jet
aloft that moves through the area between 17Z-00Z will support
bulk shear on the order of 30-40kts aiding in storm organization.
This will combine with weak perturbations in the midlevel flow,
SBCAPEs on the order of 1000-1500kt, dewpoints in the mid to upper
60s and highs in the mid to upper 80s and lows 90s.

Currently, hi-res guidance supports CI around 17Z with a focus on
the southern sections of our FA. Any storms that reach the strong to
severe limits will pose a large hail and damaging wind hazard. This
thinking has been highlighted by the SPC Day 1 Outlook, which
outlines areas south of ATL to our southern FFC border within a a
Slight Risk (2 out of 5). Areas north of this area, specifically,
the Metro are under a Marginal Risk (1 out of 5). It should be noted
that any meandering of the stalled front (that is anticipated to
transition northward into warm front later this afternoon) could
result in more or less coverage across our southern CWA.

A lull in convection will occur tonight (after 00Z) into very early
tomorrow morning when another shortwave disturbance brings numerous
showers and thunderstorms to the forecast area. Once again, the
highest chances will be focused along the front (at this point
stalled across central GA). In this area favorable dewpoints of 70s,
instability of ~2000-3000 J/kg SBCAPEs and SRH values near 100-150
m2/s2 will exist. For this activity SPC has upgraded areas south of
a line from Muscogee county to Crisp county to an Enhanced Risk (3
out of 5) while areas south of I20 and north of a line the above
line remain under a Slight Risk (2 out of 5). The primary hazards
with this activity will once again be large hail and damaging winds.

The highest QPF today through tomorrow is expected to be over the
southern portions of the CWA, where amounts could range from one
inch to 2.5" inches of rainfall. Amounts will sharply drop off for
areas north of Macon.

28

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 452 AM EDT Tue Jun 13 2023

An active week is in store for majority of north and central
Georgia with the main focus being on elevated rainfall amounts.
The upper level low that was responsible for the cold front on
Monday will meander around the northeast for Thursday and Friday
while ridging will dominate much of the central CONUS. This will
result in a continuation of zonal flow over much of the southeast,
along with the front stalling in central Georgia until the low
moves eastward. What that means for central Georgia is that we
are expecting that stalled front along with the small 500 mb short
waves to be the main catalyst for showers and storms through
Thursday and Friday. As a result SPC has outlined portions of
central Georgia (near Columbus and a little further eastward) in
an enhanced risk for severe thunderstorms tomorrow into tomorrow
night. Zooming in a little on that enhanced risk, models are
forecasting CAPE values ~2500, lapse rates near 8 C/km, and bulk
shear values of ~55-60kt associated with a strong jet at 500mb.
These are all indicative of strong winds and also severe hail
(possibly significant ~2in) in the enhanced risk which lines up
with their 15% hatched hail risk.

One major caveat for this is that this whole situation is dependent
on where the front stalls. There is beginning to be higher
confidence that the front will stall in central Georgia but if it
stalls in southern Georgia we will see a decreased severe risk over
central Georgia so definitely keep an eye on the forecast today.

Moving into the weekend and early next week the low pressure
system is forecast to move to the northeast and take us out of the
zonal pattern and into a more NW pattern at the mid levels.
Moisture will still be pumping into the area though but this
pattern gives us more diurnally driven afternoon and evening
showers and thunderstorms. Ultimately a slight warming pattern is
expected towards early next week with temps reaching into the
upper 80s and low 90s for highs and the upper 60s to low 70s for
lows.

Lastly, wanted to mention the threat for increased rainfall tomorrow
night into the early next week. Starting off tomorrow night
portions of central Georgia mainly south of Columbus are forecast
to receive 1.5-2" of rainfall in an area that is expected to
receive rainfall earlier in the day as well. In addition to this
rainfall, another 3.5-4" of rainfall is expected in central
Georgia mainly south of Macon through the weekend. As a result WPC
has included central Georgia in almost daily slight risks through
the next few days which means that this rainfall could lead to
flooding in these areas. Most of the rainfall is expected to fall
south of the fall line but this is still an elevated amount of
rainfall forecasted so keep an eye on this evolving forecast over
the next couple of days as the same caveat for severe chances also
applies to the rainfall.

Hernandez

&&

.AVIATION...
(18Z TAFS)
Issued at 144 PM EDT Tue Jun 13 2023

Conditions are mainly VFR as the period begins, with scattered
clouds around 050-060 expected to persist through much of the
afternoon. -SHRA is streaming eastward into north Georgia.
Furthermore, a round of TSRA is expected to impact central Georgia
this afternoon and evening, warranting a TEMPO for TSRA at CSG/MCN
from 18-22Z. W winds of 8-12 kts this afternoon will diminish to
5-8 kts overnight and shift to SW. As low level moisture builds in
from the south, ceilings are anticipated to lower to MVFR by 09Z.
Another round of SHRA/TSRA is expected starting early Wednesday
morning, with a PROB30 for TSRA being carried at ATL from 10-16Z.
Yet another round of SHRA/TSRA is expected on Wednesday
afternoon, but its development and evolution will be influenced
by the morning precip activity.

//ATL Confidence...18Z Update...
Medium confidence on timing of SHRA/TSRA through the period.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  82  64  85 /  30  60  50  50
Atlanta         68  81  66  83 /  50  80  50  60
Blairsville     58  78  57  80 /  20  40  40  40
Cartersville    64  82  63  84 /  30  70  50  50
Columbus        70  85  67  85 /  70  80  70  70
Gainesville     64  81  64  84 /  30  60  50  40
Macon           70  84  66  85 /  70  80  70  70
Rome            65  84  65  86 /  20  60  50  50
Peachtree City  67  82  64  84 /  60  80  60  60
Vidalia         70  87  69  85 /  70  80  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...28
LONG TERM....Hernandez
AVIATION...King
Hazardous weather outlook, Jun 13, 4:47 AM EDT, 10 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
447 AM EDT Tue Jun 13 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
447 AM EDT Tue Jun 13 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous showers and thunderstorms are forecast for
portions of central Georgia this afternoon and evening with the
main risks being damaging wind gusts, severe hail, and heavy
rainfall that could lead to localized flooding concerns.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Numerous showers and thunderstorms are forecast for portions of
central Georgia Wednesday with the main risks being damaging wind
gusts, severe hail, and heavy rainfall that could lead to
localized flooding concerns. An enhanced risk is in place for
portions of central Georgia.

Scattered to numerous thunderstorms are expected each day
Thursday through Monday. Currently, the primary risk associated
with these storms will be heavy rainfall which could produce
localized flooding concerns. These storms will also be capable of
producing frequent lightning, strong winds, and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 13, 11:58 AM EDT, 3 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1158 AM EDT Tue Jun 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     3 NNE Armuchee          34.43N 85.15W
06/12/2023                   Floyd              GA   Emergency Mngr

            Tree down near intersection of Ted Donath Rd
            and Floyd Springs Rd NE.

&&

NM
Local storm report, Jun 13, 12:00 PM EDT, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1200 PM EDT Tue Jun 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     Tstm Wnd Dmg     1 SSW Armuchee          34.37N 85.19W
06/12/2023                   Floyd              GA   Emergency Mngr

            Tree down near intersection of Little Texas
            Valley Rd NW and Mountain Rd NW.

&&

NM
Local storm report, Jun 13, 12:02 PM EDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1202 PM EDT Tue Jun 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     3 WSW Armuchee          34.38N 85.23W
06/12/2023                   Floyd              GA   Emergency Mngr

            Couple of trees down on Texas Valley Rd NW
            near Heath Creek.

&&

NM
Local storm report, Jun 13, 12:06 PM EDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1206 PM EDT Tue Jun 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     Tstm Wnd Dmg     5 ESE Lindale           34.16N 85.09W
06/12/2023                   Floyd              GA   Emergency Mngr

            Report of tree down on Abrams Road.

&&

NM
Local storm report, Jun 13, 12:07 PM EDT, 2 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1207 PM EDT Tue Jun 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     Tstm Wnd Dmg     4 NW Rome               34.29N 85.24W
06/12/2023                   Floyd              GA   Emergency Mngr

            Tree down near intersection of Gray Rock Rd
            NW and Green Leaf Trail.

&&

NM
Special weather statement, Jun 13, 2:53 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Tue Jun 13 2023

GAZ104-106-131930-
Crisp GA-Sumter GA-
253 PM EDT Tue Jun 13 2023

...A strong thunderstorm will impact portions of southeastern Sumter
and Crisp Counties through 330 PM EDT...

At 253 PM EDT, a strong thunderstorm was over Fort Early, or 9 miles
southwest of Cordele, moving east at 35 mph.

HAZARD...Winds 40 to 50 mph and nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cordele, Arabi, Cobb, East Crisp, Fort Early, Georgia Veterans
Memorial St Pk, Raines, Wenona and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8394 3186 8393 3188 8393
      3191 8392 3191 8399 3196 8399 3200 8361
      3181 8361 3180 8380
TIME...MOT...LOC 1853Z 269DEG 32KT 3188 8389

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:53 PM EDTSpecial Weather StatementFFCCrisp37 min
Jun 13, 5:09 PM EDTSpecial Weather StatementFFCWilcox36 min
Jun 13, 5:34 PM EDTSpecial Weather StatementFFCTelfair26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.